# SDR FOTR20006NR1842

- Difficulty date: February 3, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515925
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME BS 280 FLANGE IS DENTED AT STR 6R.  REPAIRED ON FASI W/ONR 20006, NR 01842.  INTALLED REPAIR DOUBLER TO FRAME AT BS 380, STR 6R, DUE TO DENT, IAW B727 SRM 53-10-2 FIG 3 AND 53-10-4 FIG 2, REV 102.  MATERIAL USED: DOUBLER 7075-O, HEAT TREATED TO T6 CONDITION, DIM.; 10.5 BY 3.25 0.063.
